PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Discrete Dynamics in Nature and Society
Volume
2020
Article Title
Iterative Approximations for a Class of Generalized Nonexpansive Operators in Banach Spaces
List of Authors
  • Thabet Abdeljawad(ORCID ID: https://orcid.org/0000-0002-8889-3768)
  • Kifayat Ullah
  • Nabil Mlaiki(ORCID ID: https://orcid.org/0000-0002-7986-886X)
Article ID
4627260
Article Type
Research Article
No. of Pages
6 Pages
Corresponding Author
Junaid Ahmad
Additional Authors

Invoice Details

Invoice Issue Date
24 September 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$